# SDR JYD2004F00003

- Difficulty date: January 22, 2004
- Submitted: February 4, 2004
- Operation: Air carrier
- Aircraft: N223AC
- Make and model: Skrsky CH54B
- Aircraft serial: 64086
- Engine: Pwa JFTD12A4A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Wheel
- Part number: 670802
- Part serial: 2U7742
- Condition: Cracked
- Location: Engine
- Part time: 4,902 hours
- Component part number: JFTD12A5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND IN THE BLADE RETENTION HOLE OF THE 2ND STAGE COMPRESSOR DISK.  COMPRESSOR, SN 677782, WAS REMOVED FOR HSI/OVERHAUL.  DURING THE INSPECTION PROCESS, NDT DETECTED A CRACK IN THE BLADE RETENTION HOLE, CENTER LAND USING EDDY CURRENT.  THE CRACK WAS VERIFIED BY FPI.  LOOKING AT THE REAR FACE OF THE DISK WITH THE WORD (REAR) AT THE 12 OCLOCK POSITION, THE CRACK BEGINS AT APPROXIMATELY THE 9 OCLOCK POSITION EXTENDING AT A 45 DEGREE ANGLE COUNTER CLOCKWISE.  THE LENGTH OF THE CRACK EXTENDS FROM THE HOLE TO THE OUTER EDGE OF LAND APPROXIMATELY .3000 INCH LONG.  PROBABLE CAUSE IS UNKNOWN.  NO RECOMMENDATION FOR PREVENTION. (MDR04-043)
